MathSciNet Relay Station
MathSciNet bibliographic data
MR450257 13H10 (14M05)
Goto, Shiro; Suzuki, Naoyoshi; Watanabe, Keiichi On affine semigroup rings. Japan. J. Math. (N.S.) 2 (1976), no. 1, 1–12.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement